# SDR AALA202408278408

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 45,123 hours, 18,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FOWARD OVER WING EMERGENCY LIGHT INOPERATIVE. CHARGED BATTERY PACKS PER B737-NG AMM 33-51-06 AND PERFORMED SATISFACTORY OPERTIONAL CHECK OF EMERGENCY LIGHTS PER B737-NG AMM 33-51-00. NO FAULTS WERE FOUND.
